# SDR QXEA200701377

- Difficulty date: September 3, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 16,106 hours, 16,404 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Condition: Unknown
- Location: Pitch Trim
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2328: PITCH TRIM CAUTION ON TAXI OUT.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE INTERROGATED CDS AND FOUND 'FCECU FAILURE 7C AND 67'.  CLEARED FAULTS IAW Q400 FIM TASK 27-30-00-810-803.  C/W OPS CHECK OF ELEVATOR PITCH TRIM SYSTEM IAW Q400 AMM TASK 27-32-00-710-802.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
